MAUDE Adverse Event Report: EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM

EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM
Model Number EVOLUTION 3E T
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The blower was returned to event medical for further analysis.Visual inspection of the blower showed sign of cracks next to the housing screws.The analysis concluded that the blower damage resulted from a faulty blower with loose or faulty impeller which came into contact with the housing of the blower leading to the malfunction and triggering the blower fault alarm.If additional information becomes available in the future, a supplemental report will be issued.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.If additional information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The initial reporter located outside the u.S.Reported ventilator displayed the blower fault alarm while ventilating on a patient.The patient was removed from the ventilator and placed on manual ventilation with no harm reported.Service inspected the ventilator and noticed that the device blower was damaged.The blower was replaced to address the issue.

Brand Name
EVOLUTION 3E
Common Device Name
VENTILATOR SYSTEM
Manufacturer (Section D)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer (Section G)
EVENT MEDICAL LTD.
60 empire drive
lake forest 92630
Manufacturer Contact
azita hedayati
60 empire drive
lake forest, CA 92630
9499001917
MDR Report Key16679006
Report Number3006135941-2023-00009
Device Sequence Number17585642
Product Code CBK
UDI-Device Identifier00860008873606
UDI-Public00860008873606
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K113743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTION 3E T
Device Catalogue NumberEVL100500-T, EVL100500-T-NF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown